# SDR FDEA201907301755

- Difficulty date: July 30, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 56,838 hours, 13,096 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Bs 1441
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 1441 X =   8.5 FOUND CORROSION .  MAIN DECK FLOOR SEAT TRACK AT STATION 1441 X =   8.5 , CORROSION REMOVED AND FOUND   TO EXCEED LIMIT AS PER SRM  53-00-52-1A  FIGURE 101 ALLOWABLE DAMAGE 1 . CORRODED   SEAT TRACK REPAIRED BY SECTIONALSEAT TRACK REPLACEMENT AT EXISTING SPLICES   STATION1431 TO STATION 1531 X =   8.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1 .   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
